# SDR SWAA021705

- Difficulty date: July 30, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 58,683 hours, 38,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIPS CRACKED (5 EA), BS 380 AT STR 22L, BS 500D AT STR 19R, BS 500D AT STR 19L, BS 807 AT STR 26R AND BS 500D AT STR 21R.  REMOVED AND REPLACED STR CLIPS PER SRM.
